# SDR CALA2025060205158

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N27323
- Make and model: Boeing 737-8
- Aircraft serial: 67574
- Aircraft time: 5,555 hours, 1,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS ROW30 HAS AN EMERGENCY LIGHT UNIT DANGLING AND NOT SECURE.   SECURED EMERGENCY LIGHT ASSY, OPS CHECK GOOD IAW AMM 33-51-00-710-801.  SECURED EMERGENCY LIGHT ASSY, OPS CHECK GOOD IAW AMM 33-51-00-710-801.
